Doctor insights on:
How Long Would You Have To Starve Yourself For Amenorrhea To Take Affect
Depends: In this situaation, amenorrhea occurs because the pituitary is shutting down due to weight loss and malnutrition. The point when this occur is different for everyone. You can't predict it. That being said, it's never a good idea to "starve" yourself for anything!, even for weight loss. ...Read moreSee 1 more doctor answer
I have been using vitex to help with amenorrhea. How long can i take it if i become pregnant? And is there any precautions i should know about?
Not in pregnancy: B"sd not my usual domain but: six herbal medicines may be beneficial effects for women with oligo/amenorrhea, hyperandrogenism and PCOS. The quality of the evidence is variable and strongest for Vitex agnus-castus and Cimicifuga racemosa in the oligo/amenorrhea and infertility associated with PCOS. birth defects reported after Vitex but no major noise in literature. pregnancy use uncharted ...Read more
Depends on the cause: If the amenorrhea is due to not ovulating, we worry about uterine cancer and hyperplasia as well as issues that may be related to the cause such as diabetes or heart disease. If the amenorrhea is related to low estrogen such as in anorexia or early menopause, we worry about osteoporosis, and again any medical issues related to the cause. ...Read more
Low estrogen: Beyond the psycho-social aspects of low estrogen, there is medical evidence that estrogen provides protection against cardiovascular disease in women, the occurrence of which leads to heart attacks and the leading cause of death in women. The psycho-social effects of low estrogen are depression and temperament variations. ...Read more
How long 'til I should worry about post-pill amenorrhea? Stopped pill 4 months ago and nothing since. I'm 34. Aunt went into menopause at 38. Thanks!
See GYN MD now: If it has been 4 months since pill cessation, a GYN MD can offer a "jumpstart" Rx to see if your period will restart. If not, assessment for peri menopausal issues can be done. ...Read more
Is secondary amenorrhea dangerous, if you have it for a longer period (f.e. 3 years) of time even though one neutralized the causes?
Reassurance: This is treatable condition.!!! Just need to know reason for this. Please, be calm. Treatment will help. You will be ok. Follow with your doctor. ...Read more